UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Residential Collegefalse
Status已發表Published
Numerical solution for multi-dimensional Rieszfractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method
Zhang, L.; Sun, H. W.
2020-03-01
Source PublicationJournal of Applied Mathematics and Computing
ISSN1598-5865
Pages449-472
Abstract

A spatial discretization of the Riesz fractional nonlinear reaction–diffusion equation by the fractional centered difference scheme leads to a system of ordinary differential equations, in which the resulting coefficient matrix possesses the symmetric block Toeplitz structure. An exponential Runge–Kutta method is employed to solve such a system of ordinary differential equations. In the practical implementation, the product of a block Toeplitz matrix exponential and a vector is calculated by the shift-invert Lanczos method. Meanwhile, the symmetric positive definiteness of the coefficient matrix guarantees the fast approximation by the shift-invert Lanczos method. Numerical results are given to demonstrate the efficiency of the proposed method.

KeywordRiesz Fractional Reaction–diffusion Equation·toeplitz Structure Exponential Runge–kutta Method Matrix Exponential Shift-invert Lanczos Method
DOI10.1007/s12190-019-01291-w
Language英語English
The Source to ArticlePB_Publication
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorSun, H. W.
Recommended Citation
GB/T 7714
Zhang, L.,Sun, H. W.. Numerical solution for multi-dimensional Rieszfractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method[J]. Journal of Applied Mathematics and Computing, 2020, 449-472.
APA Zhang, L.., & Sun, H. W. (2020). Numerical solution for multi-dimensional Rieszfractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method. Journal of Applied Mathematics and Computing, 449-472.
MLA Zhang, L.,et al."Numerical solution for multi-dimensional Rieszfractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method".Journal of Applied Mathematics and Computing (2020):449-472.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, L.]'s Articles
[Sun, H. W.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, L.]'s Articles
[Sun, H. W.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, L.]'s Articles
[Sun, H. W.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.